# SDR CALA9701119

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

THE LT MLG UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR EXTENSION ON APPROACH.  ABNORMAL PROCEDURES WERE COMPLIED WITH AND THE EMERGENCY GEAR EXTENSION LEVER WAS PULLED.  A TOWER FLY-BY WAS PERFORMED AND THE GEAR WAS CONFIRMED DOWN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT MLG DOWNLOCK SWITCH CANNON PLUG DIRTY.  THE PLUG WAS CLEANED.  A SYSTEM TEST ON THE LANDING GEAR LIGHTS CHECKED GOOD IAW MM 32-60-1, PAGE 201.
